I had a cyst removed on my neck, I was diagnosed with a C Diff Infection
I am a 23 year old female who had a cyst removed on my neck in August but had been prescribed 3 antibitotics since May. I was diagnosed with a C Diff Infection on 11/5 and prescribed Metronidazole 500 mg. 3x/day for 10 days. I am on day 9 and having the following symptoms:
• Partially floating green soft stool very foul smell
• Weak, light headed, fatigue
• Trouble sleeping
• Mild stomach pain
• Neck, shoulder, back pain
• Awful headache yesterday
• Anxious and emotional
Is it just side effects of the medication and remaining symptoms of the C Diff or should I be alarmed?
Hi and welcome to question doctors .com
Yes most of them are just caused by the bacteria ..keep on metronidazole until the symptoms ends and you feel OK..repeat a stool lab after all to confirm its death..
Drink plenty of water and avoid dehydration …
You are improving if you haveing no diarrhea
But if u have diarrhea then u should revisite your doctor for stool culture